RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 54, Number 1  


Infinite distributivity in the lattice of varieties of $m$-groups
N. V. Bayanova, A. V. Zenkov
3
Projections of Galois rings
S. S. Korobkov
16
A new constant in superintuitionistic logic $L3$
A. K. Koshcheeva
34
Arithmetic of conjugacy of $p$-complements
M. N. Nesterov
53
Local finiteness of periodic sharply triply transitive groups
A. I. Sozutov, E. B. Durakov
70

Communications
Automorphism groups and endomorphism semigroups of groups $B(m,n)$
V. S. Atabekyan
85
Derived length of finite $p$-groups factorable by normal elementary Abelian subgroups
V. I. Zenkov
92
Finite groups with arithmetic restrictions on maximal subgroups
N. V. Maslova
95
Varieties generated by wreath products of Abelian and nilpotent groups
V. H. Mikaelian
103
Fuzzy logics and fuzzy model theory
D. E. Pal'chunov, G. E. Yakhyaeva
109
Linear decomposition method in analyzing hidden information protocols on algebraic platforms
V. A. Roman'kov
119

Sessions of the Seminar “Algebra i Logika”
129
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019